# SDR DALA2022083005802

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 91,356 hours, 19,722 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:01L, CORRECTIVE ACTION: REPLACED 1L SLIDE LIGHT . OPS OK (2381808)
